Follow
Yakov Pesin
Yakov Pesin
Distinguished Professor of Mathematics
Verified email at math.psu.edu
Title
Cited by
Cited by
Year
Characteristic Lyapunov exponents and smooth ergodic theory
YB Pesin
Russian Mathematical Surveys 32 (4), 55, 1977
19131977
Dimension theory in dynamical systems: contemporary views and applications
YB Pesin
University of Chicago Press, 2008
14792008
Nonuniform hyperbolicity
L Barreira, Y Pesin
(No Title), 2007
5592007
Families of invariant manifolds corresponding to nonzero characteristic exponents
Y Pesin
Math. USSR-Izv 10 (6), 1261-1305, 1976
5181976
Lectures on partial hyperbolicity and stable ergodicity
YB Pesin
European Mathematical Society, 2004
2742004
Dimension and product structure of hyperbolic measures
L Barreira, Y Pesin, J Schmeling
Annals of Mathematics, 755-783, 1999
2261999
A multifractal analysis of equilibrium measures for conformal expanding maps and Moran-like geometric constructions
Y Pesin, H Weiss
Journal of Statistical Physics 86, 233-275, 1997
2031997
Dimension theory in dynamical systems. Chicago Lectures in Mathematics
YB Pesin
Uni-versity of Chicago Press, Chicago, IL, 1997
1891997
Dynamical systems with generalized hyperbolic attractors: hyperbolic, ergodic and topological properties
YB Pesin
Ergodic theory and dynamical systems 12 (1), 123-151, 1992
1881992
Ljapunov characteristic exponents and ergodic properties of smooth dynamical systems with an invariant measure
JB Pesin
Hamiltonian Dynamical Systems, 512-515, 2020
1772020
The multifractal analysis of Gibbs measures: motivation, mathematical foundation, and examples
Y Pesin, H Weiss
Chaos: An Interdisciplinary Journal of Nonlinear Science 7 (1), 89-106, 1997
1551997
On a general concept of multifractality: multifractal spectra for dimensions, entropies, and Lyapunov exponents. Multifractal rigidity
L Barreira, Y Pesin, J Schmeling
Chaos: an Interdisciplinary Journal of Nonlinear Science 7 (1), 27-38, 1997
1521997
On the dimension of deterministic and random Cantor-like sets, symbolic dynamics, and the Eckmann-Ruelle conjecture
Y Pesin, H Weiss
Communications in mathematical physics 182 (1), 105-153, 1996
1241996
Partially hyperbolic dynamical systems
B Hasselblatt, Y Pesin
Handbook of dynamical systems 1, 1-55, 2006
972006
Equilibrium Measures for Coupled Map Lattices: Existence, Uniqueness and Finite-Dimensional Approximations
M Jiang, YB Pesin
Communications in mathematical physics 193, 675-711, 1998
941998
Every compact manifold carries a completely hyperbolic diffeomorphism
D Dolgopyat, Y Pesin
Ergodic theory and dynamical systems 22 (2), 409-435, 2002
842002
Equilibrium measures for maps with inducing schemes
Y Pesin, S Senti
arXiv preprint math/0609695, 2006
802006
Lectures on Lyapunov exponents and smooth ergodic theory
L Barreira, Y Pesin
Proceedings of symposia in pure mathematics 69, 3-90, 2001
792001
Dimension type characteristics for invariant sets of dynamical systems
YB Pesin
Russian Mathematical Surveys 43 (4), 111, 1988
781988
An analytical approach to the problem of inverse optimization with additive objective functions: an application to human prehension
AV Terekhov, YB Pesin, X Niu, ML Latash, VM Zatsiorsky
Journal of mathematical biology 61, 423-453, 2010
762010
The system can't perform the operation now. Try again later.
Articles 1–20